Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at May 25, 2015, 9:57 AM CDT for Gillespie County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 9:57 AM CDT (14:57 UTC)
- Expired
- May 25, 2015, 10:17 AM CDT
- In force
- 20 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 123 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:02 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 3.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2864 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 4.5
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
385
WFUS54 KEWX 251457
TOREWX
TXC171-251530-
/O.NEW.KEWX.TO.W.0020.150525T1457Z-150525T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 AM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1030 AM CDT
* AT 957 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CHERRY SPRING...OR 14 MILES NORTHWEST OF
FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CHERRY SPRING AROUND 1010 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3050 9881 3035 9903 3040 9912 3050 9908
TIME...MOT...LOC 1457Z 232DEG 16KT 3042 9905
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HAMPSHIRE3 follow-up statements
386
WWUS54 KEWX 251505
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT MON MAY 25 2015
TXC171-251530-
/O.CON.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1005 AM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR NORTH
CENTRAL GILLESPIE COUNTY...
AT 1005 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CHERRY SPRING...OR 14 MILES NORTHWEST OF
FREDERICKSBURG...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL GILLESPIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3050 9882 3040 9902 3042 9905 3050 9903
TIME...MOT...LOC 1505Z 228DEG 20KT 3045 9901
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
HAMPSHIRE987
WWUS54 KEWX 251509
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 AM CDT MON MAY 25 2015
TXC171-251530-
/O.CON.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1009 AM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR NORTH
CENTRAL GILLESPIE COUNTY...
AT 1009 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CHERRY SPRING...OR 14 MILES NORTHWEST OF
FREDERICKSBURG...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL GILLESPIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3050 9882 3042 9898 3044 9903 3050 9903
TIME...MOT...LOC 1509Z 233DEG 18KT 3046 9899
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
HAMPSHIRE999
WWUS54 KEWX 251517
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 AM CDT MON MAY 25 2015
TXC171-251526-
/O.CAN.KEWX.TO.W.0020.000000T0000Z-150525T1530Z/
GILLESPIE TX-
1017 AM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR NORTH CENTRAL GILLESPIE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 3050 9882 3042 9898 3044 9903 3050 9903
TIME...MOT...LOC 1515Z 232DEG 16KT 3048 9896
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 9:25 AM CDT, 32 minutes earlier.
Area forecast discussion, May 25, 9:25 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 925 AM CDT MON MAY 25 2015 .UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN. DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL COUNTRY AND I-35 CORRIDOR. IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL ELEVATED AND GROUNDS EAST SATURATED. && .PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/ AVIATION DISCUSSION...FOR 12Z TAF PACKAGE... SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE AFTERNOON. PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40 MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON. CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4 INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS. THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP THE START TIME TO 11Z OR 6AM. THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED. THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION. STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA SHOULD REMAIN DRY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 68 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 67 87 72 88 / 80 40 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 69 87 73 89 / 70 40 20 20 20 BURNET MUNI AIRPORT 80 66 87 71 87 / 80 30 20 20 20 DEL RIO INTL AIRPORT 90 70 91 74 90 / 60 10 - 20 20 GEORGETOWN MUNI AIRPORT 80 68 87 72 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 70 88 73 88 / 60 20 20 20 20 SAN MARCOS MUNI AIRPORT 81 68 87 73 88 / 70 40 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 71 87 74 88 / 80 60 20 20 20 SAN ANTONIO INTL AIRPORT 83 70 87 74 88 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 70 88 74 89 / 70 30 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-261430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 930 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH UNTIL 4 PM TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Local storm report, May 25, 6:19 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HAIL 1 SW DEL RIO 29.37N 100.91W
05/25/2015 E1.00 INCH VAL VERDE TX NWS EMPLOYEE
UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
RIO
&&
EVENT NUMBER EWX1500500
TB3Special weather statement, May 25, 7:37 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT MON MAY 25 2015
TXZ184-185-251315-
EDWARDS TX-REAL TX-
737 AM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND
NORTHEASTERN EDWARDS COUNTIES UNTIL 815 AM CDT...
AT 736 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF VANCE...OR 13 MILES EAST OF ROCKSPRINGS...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN REAL
AND NORTHEASTERN EDWARDS COUNTIES.
LAT...LON 3025 9975 3008 9976 3007 9969 3006 9969
2987 9997 2999 10012 3029 9984 3029 9980
TIME...MOT...LOC 1236Z 227DEG 21KT 2999 9999
HAMPSHIRELocal storm report, May 25, 8:16 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015 E1.50 INCH EDWARDS TX TRAINED SPOTTER
SPOTTER REPORT OF PING PONG BALL SIZED HAIL.
&&
EVENT NUMBER EWX1500501
TB3Special weather statement, May 25, 8:45 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 AM CDT MON MAY 25 2015
TXZ185-187-251415-
BANDERA TX-REAL TX-
845 AM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REAL AND
NORTHWESTERN BANDERA COUNTIES UNTIL 915 AM CDT...
AT 844 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEAKEY...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...LOST MAPLES STATE PARK AND TUFF.
LAT...LON 2991 9969 2991 9944 2963 9970 2963 9971
2972 9987 2996 9969
TIME...MOT...LOC 1344Z 214DEG 44KT 2974 9974
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.